“Parviz Sahandi”
Tel: (+98)(411)3392883
Fax: (+98)(411)3342102
Email:

IPM Positions |
||
Non Resident Researcher (non-resident), School of Mathematics
(2009 - 2013 ) |
||
Past IPM Positions |
||
Student Researcher, School of Mathematics
(2006 - 2007) (Until December ) Student Researcher, School of Mathematics (2003 - 2005) |
||
Non IPM Affiliations |
||
Assistant Professor of University of Tabriz | ||
Research Interests |
||
Commutative Algebra and Homological Dimensions | ||
Related Papers |
1. | P. Sahandi Characterizations of graded Prufer ∗-multiplication domains, II Bull. Iranian Math. Soc. (Accepted) [abstract] |
2. | P. Sahandi (Joint with N. Shirmohammadi) Notes on amalgamated duplication of a ring along an ideal Bull. Iranian Math. Soc. 41 (2015), 749-757 [abstract] |
3. | P. Sahandi Characterizations of graded Prufer ∗-multiplication domains Korean J. Math. 22 (2014), 181-206 [abstract] |
4. | P. Sahandi On quasi-Prufer and UMt domains Comm. Algebra 42 (2014), 299-305 [abstract] |
5. | P. Sahandi and N. Shirmomahhadi On a subclass of semistar going-down domains IEJA 14 (2013), 53-68 [abstract] |
6. | P. Sahandi (Joint with D. E. Dobbs) Semistar normal pairs and related characterizations of P*MDS Houston J. Math. 38 (2012), 713-739 [abstract] |
7. | P. Sahandi and N. Shirmohammadi (S. Yassemi) Comparison of multiplicity and final Betti number of a standard graded K-Algebra Algebra Colloq. 19 (2012), 1167-1170 [abstract] |
8. | P. Sahandi and T. Sharif (Joint with S. Yassemi) Complete intersection flat dimension and the intersection theorem Algebra Colloq. 19 (2012), 1161-1166 [abstract] |
9. | K. Borna, P. Sahandi and S. Yassemi Cofiniteness of generalized local cohomology modules Bull. Austral. Math. Soc. 83 (2011), 382-388 [abstract] |
10. | P. Sahandi, T. Sharif and S. Yassemi Depth Formula via complete intersection flat dimension Comm. Algebra 39 (2011), 4002-4013 [abstract] |
11. | P. Sahandi Semistar dimension of polynomial rings and Prufer-Like domains Bull. Iranian Math. Soc. 37 (2011), 217-233 [abstract] |
12. | P. Sahandi (Joint with D. E. Dobbs) On semistar Nagata rings, Prufer-like domains and semistar going-down domains Houston J. Math. 37 (2011), 715-731 [abstract] |
13. | P. Sahandi Universally catenarian integral domains, strong S-domains and semistar operations Comm. Algebra 38 (2010), 673-683 [abstract] |
14. | P. Sahandi Minimal prime ideals and semistar operations Rocky Mountain J. Math. 40 (2010), 1039-1049 [abstract] |
15. | P. Sahandi Semistar-Krull and valuative dimension of integral domains Ricerche mat. 58 (2009), 219-242 [abstract] |
16. | P. Sahandi (Joint with D. E. Dobbs) Going-Down and semistar operations J. Algebra Appl. 8 (2009), 83-104 [abstract] |
17. | P. Sahandi (and S. Yassemi) Filter rings under flat base change Algebra Colloq. 15 (2008), 463-470 [abstract] |
18. | T. Sharif and P. Sahandi Dual of the Auslander-Bridger formula and GF-perfectness Math. Scand. 101 (2007), 5-18 [abstract] |
19. | K. Borna Lorestani, P. Sahandi and T. Sharif A note on the associated primes of local cohomology modules Comm. Algebra 22 (2006), 3409-3412 [abstract] |
[Back]
|